# SDR HEEA978992

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Module
- Part number: 7665009801103
- Condition: Leaks
- Location: Hyd Filter
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MODULE LEAKS FROM INBOARD FILTER BOWL.
